ITM Web Conf.
Volume 22, 2018The Third International Conference on Computational Mathematics and Engineering Sciences (CMES2018)
|Number of page(s)||5|
|Published online||17 October 2018|
A Note on a Binary Relation Corresponding to a Bipartite Graph
Department of Mathematics, University of Atatürk, Erzurum, Turkey
* Corresponding author: firstname.lastname@example.org
In this paper, we firstly define a binary relation corresponding to the bipartite graph and study its properties. We also establish a relationship between the independent sets of the bipartite graph and the definable sets of binary relations corresponding to the bipartite graph.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.